Advertisement

Results in Mathematics

, Volume 26, Issue 3–4, pp 221–224 | Cite as

On Hyers— Ulam Stability of Hosszú’s Functional Equation

  • Costanza Borelli
Article

Abstract

In this paper the Hyers-Ulam stability of the Hosszú functional equation is proved.

1991 Mathematics Subject Classification

39B72 47H15 

Key words and phrases

Functional equations Hosszú equation stability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    T.M.K. Davison, The complete solution of Hosszú’s functional equation over a field, Aequationes Math. 11 (1974), 273–276.MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    G.L Forti, The stability of homomorphisms and amenability, with applications to functional equations, Abh. Math. Sem. Univ. Hamburg 57 (1987), 215–226.MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    D.H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222–224.MathSciNetCrossRefGoogle Scholar
  4. 4.
    M. Kuczma, An introduction to the theory of functional equations and inequalities. Conchy’s equation and Jensen’s inequality, Panstwowe Wydawnictwo Naukowe, Uniwersytet Ślcaski, Warszawa-Kraków-Katowice, 1985.Google Scholar

Copyright information

© Birkhäuser Verlag, Basel 1994

Authors and Affiliations

  • Costanza Borelli
    • 1
  1. 1.Dipartimento di MatematicaUniversità di MilanoMilanoItalia

Personalised recommendations